MathSciNet Relay Station
MathSciNet bibliographic data
MR1989886 11M41
Matsumoto, Kohji The analytic continuation and the asymptotic behaviour of certain multiple zeta-functions. I. J. Number Theory 101 (2003), no. 2, 223–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement